# SDR UPS00832163

- Difficulty date: March 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  MAIN CARGO DOOR AFT TORQUE BOX  FRAME IS DAMAGED.     REMOVED LOWER WEB INTERCOSTALS AT LONGERON 16 & 17 LT & LWR FRAME FITTING. FABED UPPER AND LOWER REPAIR ANGLE, FILLERS AND TRIMMED OUT DAMAGE IAW REO-G0 7188 REV B. INSTALLED UPPER & LOWER REPAIR ANGLES, FILLERS IAW REO G07 188 REV B. REINSTALLED LOWER FRAME FITTING, LOWER WEB & INTERCOSTALS IAW DC8  SRM 51-2-0, 51-1-20D, & 51-1-21.
